# SDR ASOA20140920285

- Difficulty date: September 20, 2014
- Submitted: September 21, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 35,892 hours, 27,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 14513200005
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT OTBD FLAP INBD FITTING CRACKED.  MAINTENANCE REPAIRED LT OTBD FLAP INBD FITTING IAW TECHNICAL INSTRUCTION TI 145-13-200, REV J.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
